# SDR DALA1113033228

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 57,750 hours, 25,843 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD DOOR HINGE FITTING, FUSELAGE SIDE FORWARD HALF IS CRACKED AT LOWER TIE STRAP FASTENER.  REMOVED AND REPLACED FITTING IAW SRM 51-42-11.  REAMED BUSHING HOLES ON FITTING TO DIA.940 INCH ON STAM TRAVELER NR T11/871400 PER DWG D53370622.  INSTALLED BUSHINGS IAW SRM 51-72-12.
